# SDR HEEA954366

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B
- Aircraft serial: 3630
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin
- Part number: 206020113127
- Condition: Separated
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATED AT STINGER AND FIN OVERWEIGHT 17.1 LBS.
